# SDR SWI2024F01086

- Difficulty date: June 15, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,313 hours, 28,807 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 1 STRUCTURE MOUNT BOLT FITTING FWD INBOARD CORROSION (MARKED) (C-CHECK RO 10/7/2024) (FILED CLOSED)REMOVED, REPLACED AND INSTALLED  NEW GALLEY 1 FWD INBOARD MOUNTING BOLT FITTING P/N SH670-32149 REF CRJ 700 SRM 51-42-21-001-001-A01 AND DWG. NO. SH670-32120 REV. D. COMPLIED WITH 51-900-1002-SKY.
